My 101 year old mother has been taking 15mg of temazepam for many years. she has fallen four times during the night in the last two months. I feel this medication is causing her falls when she gets up at night. She has dementia but other than vitamins and the sleep med she doesn t take anything. would it be wise to reduce the med to 7.5? if so, how?
Hi, Sometimes at night I wake up to go to the toilet (urine only), and feel slightly nauseous. By the time I get to the toilet I feel very nauseous, hot and thirsty, and if I don t quickly lie down on the floor I will faint. Often I have to lie on the floor for more than 15 minutes before I can try to get back to bed (although the cold tiles helps with the hot feeling). I can t even sit up to get a drink despite the extreme thirst. Even when I feel I can get up and get back to bed the dizziness and nausea quickly return and I only just make it back to bed before fainting - although the other night I fainted before I got back to bed. Even when I get back to bed I will feel nauseous and hot for up to an hour. These episodes happen possibly only every 6 months, but have been happening for several years now. I am 40 years old, healthy weight, and I exercise regularly.
Fainting or TIA ? Last nite at 7 PM, after nothing to eat all day and little to drink I was sitting with my knees bent and a ham steak on low in a frying pan. I was very hungry and live alone. Suddenly, my heart started racing, I felt very nauseous-not hungry- and I had enough time to get to the floor gently. I Live alone, but I know I was out only a few seconds, thank God, because the hamsteak had not cooked any more than it had been..No drugs or booze on board. I m on Diovan, Levothyroxin, potassium . I fainted 3 times in grade school when knees were bent (Catholic School). Feel slightly lightheaded today. BP is 120/70. Worried about TIA and Cooking/driving/etc. I took low aspirin for decades, then stopped when I got Gout , But I took three 81mg today. I m 65.